# SDR IPXA2023042993039

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,731 hours, 19,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Part serial: NA
- Condition: Damaged
- Location: Sta 550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV*MAJOR REPAIR* LH FUSE STA 550 BELOW SCUFF PLATE HAS DENT AND CRACKREPAIRED PER EO B757-5330-86711-A
